师资队伍
您的位置>>首页 > 师资队伍
师资队伍

杜现昆

基本情况
姓名: 杜现昆
性别:
职称: 教授
所在系别: 基础数学系
是否博导:
最高学历: 研究生
最高学位: 博士
Email:
详细情况
所在学科专业: 数学
所研究方向: 代数学
讲授课程: 高等代数
教育经历: 1982年7月毕业于吉林大学数学系
1985年7月在吉林大学数学所获硕士学位
1988年7月在吉林大学数学所获博士学位
工作经历: 1985年在吉林大学数学系参加工作
1992年任副教授
2001年任教授
2003年任博士生导师
科研项目: 主持国家基金委自然科学基金项目2项
参加国家基金委自然科学基金项目4项
学术论文: 1. Tame automorphisms with multidegrees in the form of arithmetic progressions. Math. Slovaca 65 (2015), no. 6, 1261–1270. (with Li, Jiantao)
2. Representations for the Drazin inverse of a modified matrix. Filomat 29 (2015), no. 4, 853–863. (with Zhang, Daochang)
3. Real Clifford algebras as tensor products over centers. Adv. Appl. Clifford Algebr. 23 (2013), no. 3, 607–613. (with Song, Yuanfeng; Li, Wuming)
4. Multidegrees of tame automorphisms with one prime number. Publ. Math. Debrecen 83 (2013), no. 4, 697–705. (with Li, Jiantao)
5. A note on the kernels of higher derivations. Czechoslovak Math. J. 63(138) (2013), no. 3, 583–588. (with Li, Jiantao)
6. Polynomial endomorphisms preserving outer rank in two variables. Bull. Aust. Math. Soc. 86 (2012), no. 2, 186–192. (with Jin, Yong)
7. Polynomial maps with invertible sums of Jacobian matrices and directional derivatives. Indag. Math. (N.S.) 23 (2012), no. 3, 256–268. (with Guo, Hongbo; de Bondt, Michiel; Sun, Xiaosong)
8. Pairwise commuting derivations of polynomial rings. Linear Algebra Appl. 436 (2012), no. 7, 2375–2379. (with Li, Jiantao)
9. Representations for the Drazin inverses of 2×2 block matrices. Appl. Math. Comput. 217 (2010), no. 6, 2833–2842. (with Guo, Li)
10. On non-singular multilinear maps. Linear Multilinear Algebra 58 (2010), no. 3-4, 297–303. (with Sun, Xiaosong; Liu, Dayan)
11. The linear dependence problem for power linear maps. Linear Algebra Appl. 426(2-3)(2007), 706--715. (with Liu, Dayan; Sun, Xiaosong)
12. On the range of a Hadamard power of a positive semidefinite matrix. Linear Algebra and its Applications, 2006, 416 (2-3): 868-871 . (with Sun, Xiaosong; Liu, Dayan)
13. Generalized adjoint semigroups of a ring. Beiträge zur Algebra und Geometrie, 2006, 47 (1): 211-228. (with Wang, Junlin)
14. Regular generalized adjoint semigroups of a ring, Beiträge zur Algebra und Geometrie,2006,47 (1): 229-247. (with Wang, Junlin)
15. Chain conditions for modular right ideals and right adjoint ideals. Southeast Asian Bull. Math, 2004, 28 (5): 817--828.
16. The adjoint semigroup of a ring. Comm. Algebra, 2002, 30 (9): 4507-4525.
17. Left T-idempotence and left T-stability of semigroup rings. Comm. Algebra, 2001, 29 (12): 5477-5497.
18. The centers of a radical ring. Canad. Math. Bull. 35 (1992), no. 2, 174-179.
19. The rings with regular adjoint semigroups. Northeast. Math. J. 4 (1988), no. 4, 463–468.
20. The structure of generalized radical rings. Northeast. Math. J. 4 (1988), no. 1, 101–114.
21. On MHR-rings. (Chinese) Acta Sci. Natur. Univ. Jilin. 1987, no. 2, 22–28.
22. Some problems on locally nilpotent maximal subrings and nil MHR-rings. (Chinese) Acta Sci. Natur. Univ. Jilin. 1986, no. 4, 1–10.
着作教材: 杜现昆,原永久,牛凤文. 高等代数. 北京: 高等教育出版社, 2006.
杜现昆,马晶,杨柳. 代数学基础. 北京: 科学出版社, 2016.
S 阿克斯勒. 线性代数应该这样学(第2版). 杜现昆,马晶,译. 北京: 人民邮电出版社, 2009.
S 阿克斯勒. 线性代数应该这样学(第3版). 杜现昆,刘大艳,马晶,译. 北京: 人民邮电出版社, 2016.
获奖情况: 第六届吉林省高等教育教学成果三等奖(2009)
第七届吉林省高等教育教学成果一等奖(2014)